Advanced Search
Article Contents
Article Contents

Polyharmonic Kirchhoff type equations with singular exponential nonlinearities

Abstract Related Papers Cited by
  • In this article, we study the existence of non-negative solutions of the following polyharmonic Kirchhoff type problem with critical singular exponential nolinearity \begin{eqnarray} -M\left(\int_\Omega |\nabla^m u|^{\frac{n}{m}}dx\right)\Delta_{\frac{n}{m}}^{m} u = \frac{f(x,u)}{|x|^\alpha} \; \text{in}\; \Omega{,} \\ \quad u = \nabla u=\cdots= {\nabla}^{m-1} u=0 \quad \text{on} \quad \partial \Omega{,} \end{eqnarray} where $\Omega\subset R^n$ is a bounded domain with smooth boundary, $0 < \alpha < n$, $n\geq 2m\geq 2$ and $f(x,u)$ behaves like $e^{|u|^{\frac{n}{n-m}}}$ as $|u|\to\infty$. Using mountain pass structure and {the} concentration compactness principle, we show the existence of a nontrivial solution.
    In the later part of the paper, we also discuss the above problem with convex-concave type sign changing nonlinearity. Using {the} Nehari manifold technique, we show the existence and multiplicity of non-negative solutions.
    Mathematics Subject Classification: Primary: 35J35, 35J60; Secondary: 35J92.


    \begin{equation} \\ \end{equation}
  • [1]

    D. R. Adams, A Sharp inequality of J. Moser for higher order derivatives, Annals of Mathematics, 128 (1988), 385-398.doi: 10.2307/1971445.


    Adimurthi, Existence of positive solutions of the semilinear Dirichlet problem with critical growth for the $n$-Laplacian, Annali della Scuola Normale Superiore di Pisa. Classe di Scienze, 17 (1990), 393-413.


    Adimurthi and K. Sandeep, A singular Moser-Trudinger embedding and its applications, NoDEA Nonlinear Differential Equations and Applications, 13 (2007), 585-603.doi: 10.1007/s00030-006-4025-9.


    Adimurthi and Y. Yang, An interpolation of Hardy inequality and Trundinger-Moser inequality in $\mathbb R^N$ and its applications, International Mathematics Research Notices. IMRN, 13 (2010), 2394-2426.


    C. O. Alves, F. Correa and G. M. Figueiredo, On a class of nonlocal elliptic problmes with critical growth, Differential equations and applications, 2 (2010), 409-417.doi: 10.7153/dea-02-25.


    C. O. Alves and A. El Hamidi, Nehari manifold and existence of positive solutions to a class of quasilinear problem, Nonlinear Analysis, Theory Methods and Applications, 60 (2005), 611-624.doi: 10.1016/j.na.2004.09.039.


    A. Ambrosetti, H. Brezis and G. Cerami, Combined effects of concave and convex nonlinearities in some elliptic problems, Journal of Functional Analysis, 122 (1994), 519-543.doi: 10.1006/jfan.1994.1078.


    G. Autuori, F. Colasuonno and Patrizia Pucci, On the existence of stationary solutions for higher-order p-Kirchhoff problems, Communications in Contemporary Mathematics, 16 (2014), 1450002-1450044.doi: 10.1142/S0219199714500023.


    K. J. Brown and Y. Zhang, The Nehari manifold for a semilinear elliptic problem with a sign-changing weight function, Journal of Differential Equations, 193 (2003), 481-499.doi: 10.1016/S0022-0396(03)00121-9.


    C. Chen, Y. Kuo and T. Wu, The Nehari manifold for a Kirchhoff type problem involving sign-changing weight functions, Journal of Differential Equations, 250 (2011), 1876-1908.doi: 10.1016/j.jde.2010.11.017.


    F. Colasuonno, P. Pucci and C. Varga, Multiple solutions for an eigenvalue problem involving p-Laplacian type operators, Nonlinear Analysis, Theory Methods and Applications, 75 (2012), 4496-4512.doi: 10.1016/j.na.2011.09.048.


    F. J. S. A. Corrêa and G. M. Figueiredo, On an elliptic equation of $p$-Kirchhoff-type via variational methods, Bulletin of the Australian Mathematical Society, 77 (2006), 263-277.doi: 10.1017/S000497270003570X.


    F. J. S. A. Corrêa, On positive solutions of nonlocal and nonvariational elliptic problems, Nonlinear Analysis, Theory Methods and Applications, 59 (2004), 1147-1155.doi: 10.1016/j.na.2004.08.010.


    P. Drabek and S. I. Pohozaev, Positive solutions for the p-Laplacian: application of the fibering method, Proceedings of Royal Society of Edinburgh Section A, 127 (1997), 703-726.doi: 10.1017/S0308210500023787.


    D. G. de Figueiredo, O. H. Miyagaki and B. Ruf, Elliptic equations in $R^2$ with nonlinearities in the critical growth range, Calculus of Variations and Partial Differential Equations, 3 (1995), 139-153.doi: 10.1007/BF01205003.


    G. M. Figueiredo, Ground state soluttion for a Kirchhoff problem with exponential critical growth, Milan Journal of Mathematics, 84 (2016), 23-39.


    F. Gazzola, Critical growth problems for polyharmonic operators, Procedings of royal Society of edinberg Section A, 128A (1998), 251-263.doi: 10.1017/S0308210500012774.


    Y. Ge, J. Wei and F. Zhou, A critical elliptic problem for polyharmonic operator, Journal of Functional Analysis, 260 (2011), 2247-2282.doi: 10.1016/j.jfa.2011.01.005.


    Sarika Goyal, Pawan Mishra and K. Sreenadh, $n$-Kirchhoff type equations with exponential nonlinearities, Revista de la Real Academia de Ciencias Exactas, Ficas y Naturales. Serie A. Mathem icas, 110 (2016), 219-247.


    Sarika Goyal and K. Sreenadh, Existence of nontrivial solutions to quasilinear polyharmonic Kirchhoff equations with critical exponential growth, Advances in Pure and Applied Mathematics, 6 (2015), 1-11.doi: 10.1515/apam-2014-0019.


    Sarika Goyal and K. Sreenadh, The Nehari manifold for a quasilinear polyharmonic equation with exponential nonlinearities and a sign-changing weight function, Advances in Nonlinear Analysis, 4 (2015), 177-200.doi: 10.1515/anona-2014-0034.


    H. C. Grunau, Positive solutions to semilinear polyharmonic Dirichlet problems involving critical Sobolev exponents, Calculas of Variations, 3 (1995), 243-252.doi: 10.1007/BF01205006.


    O. Lakkis, Existence of solutions for a class of semilinear polyharmonic equations with critical exponential growth, Advances in Differential Equations, 4 (1999), 877-906.


    N. Lam and G. Lu, Existence of nontrivial solutions to polyharmonic equtions with subcritical and critical exponential growth, Discrete and Continous Dynamical Systems, 32 (2012), 2187-2205.doi: 10.3934/dcds.2012.32.2187.


    N. Lam and G. Lu, Existence and multiplicity of solutions to equations of $n$-Laplacian type with critical exponential growth in $R^n$, Journal of functional Analysis, 262 (2012), 1132-1165.doi: 10.1016/j.jfa.2011.10.012.


    N. Lam and G. Lu, Sharp singular Adams inequality in higher order sobolev spaces, Methods and Applications of Analysis, 19 (2012), 243-266.doi: 10.4310/MAA.2012.v19.n3.a2.


    P. L. Lions, The concentration compactness principle in the calculus of variations part-I, Revista Matematica Iberoamericana, 1 (1985), 185-201.doi: 10.4171/RMI/6.


    J. Marcos do Ó, E. Medeiros and U. Severo, On a quasilinear nonhomogeneous elliptic equation with critical growth in $R^n$, Journal of Differential Equations, 246 (2009), 1363-1386.doi: 10.1016/j.jde.2008.11.020.


    J. Marcus do Ó, Semilinear Dirichlet problems for the $N$-Laplacian in $\Omega$ with nonlinearities in critical growth range, Differential Integral Equations, 9 (1996), 967-979.


    J. Moser, A sharp form of an inequality by N. Trudinger, Indiana University Mathematics Journal, 20 (1971), 1077-1092.


    R. Panda, Solution of a semilinear elliptic equation with critical growth in $\mathbb R^2$, Nonlinear Analysis, Theory Methods and Applications, 28 (1997), 721-728.doi: 10.1016/0362-546X(95)00175-U.


    S. Prashanth and K. Sreenadh, Multiplicity of solutions to a nonhomogeneous elliptic equation in $R^2$, Differential and Integral Equations, 18 (2005), 681-698.


    P. Pucci and J. Serrin, Critical exponents and critical dimensions for polyharmonic operators, Journal de Matheatiques Pures et Appliqus, 69 (1990), 55-83.


    G. Tarantello, On nonhomogeneous elliptic equations involving critical Sobolev exponent, Annales de l'Institut Henri Poincare Analyse Non Linaire, 9 (1992), 281-304.


    T. F. Wu, On semilinear elliptic equations involving concave-convex nonlinearities and sign-changing weight function, Journal of Mathematical Analysis and Applications, 318 (2006), 253-270.doi: 10.1016/j.jmaa.2005.05.057.


    T. F. Wu, Multiple positive solutions for a class of concave-convex elliptic problems in $\Omega$ involving sign-changing weight, Journal of Functional Analysis, 258 (2010), 99-131.doi: 10.1016/j.jfa.2009.08.005.


    X. Zheng and Y. Deng, Existence of multiple solutions for a semilinear biharmonic equation with critical exponent, Acta Mathematica Scientia, 20 (2000), 547-554.

  • 加载中

Article Metrics

HTML views() PDF downloads(169) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint